# SDR DALA2015071304285

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 57,876 hours, 22,434 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED ACFT DUE TO A STRONG ELECTRICAL BURNING ODOR IN MID GALLEY.  MAINTENANCE REMOVED GALLEY COFFEEMAKERS AND OVENS, CHECKED WIRING AND CONNECTORS. NO EVIDENCE OF ARCING OR BURNING.  THE IFE SYS WAS PLAYED WITH NO FAULTS.  CARGO COMPARTMENTS AND RT RECIRCULATING FAN WERE CHECKED WITH NO FAULTS AND NO ELECTRICAL ODOR AT FAN.  WHEN FAN IS RUNNING NO VIBES ARE NOTICEABLE.  NO ODOR WAS PRESENT. ALL GASPERS WHERE OPENED AND CABIN LIGHTING AND BALLAST WHERE CHECKED WITH NO FAULTS FOUND.  MAINTENANCE PERFORMED ENGINE RUN IAW AMM 71-00, TEST 3 AND RAN EACH ENGINE, 1 AT A TIME WITH 1 PACK ON.  NO ODOR WAS FOUND.  MCC NOTIFIED.  ACCOMPLISHED GOOD NR 1 PREVENTION CHECKLIST.  OK TO CONTINUE IN SERVICE.
